Agenda

September 21

Time Session Title
08:00
Registration and Exhibition
09:00
Welcome and Introduction Thorsten Gerke, MathWorks
09:15
Keynote: Future Opportunities and Challenges in Powertrain Development with Model-Based Design Werner Quirant, Bosch
09:45
Keynote: MathWorks Vision for Systematic Verification and Validation Bill Aldrich, MathWorks
10:15
Software Detailed Design for Model-Based Development – Obligatory or Superfluous? Dimitri Bermas, Volkswagen and Diego Barral, MathWorks
10:45
Break and Exhibition
  Main Sessions Master Classes
11:15
Software Development for Powertrain Control of a Research Plug-In Hybrid Configuration Mubin Bhai, MBtech From Simulink to AUTOSAR: Enabling Innovation with Model-Based Design (60 min.) Shwetha Bhadravathi Mallikarju and Michael Fröstl, MathWorks
11:45
Enabling Cutting-Edge Electrified Powertrain Solutions Using Model-Based Design Steven Bervoets, Punch Powertrain
12:15
The Road to Le Mans: Building a Record-Breaking Hybrid Student Racing Car Johan van Uden, InMotion
12:45
Lunch Break and Exhibition
14:15
Concurrent Software Development for a Cloud connected Electric Car in the EU Project IMPROVE Utku Karakaya, TOFAS Developing Reliable ADAS and Autonomous Driving Functions in MATLAB and Simulink (75 min.) Marco Roggero, MathWorks
14:45
GPU-Supported Real-Time Sensor Modeling for ADAS Development in Simulink Dr. Frederic Chucholowski, Tesis Dynaware
15:15
Addressing Future Challenges in the Development of Safe and Secure Software Components Tanvir Hussein and Stefan David, MathWorks
15:45
Break and Exhibition
16:15
Using the Benefits of Model-Based-Design to develop AUTOSAR Basic Software Modules Mohamed Soliman and Amjad Elshenawy, Valeo Unifying Model and Code Verification (60 min.) Marc Segelken, MathWorks
16:45
Optimizing Diesel Engine Technology Through Data Analysis in MATLAB Sharath Sammanahalli Lokappa Gowda, Bosch
17:15
How Data Analytics in MATLAB Facilitate Reliable Predictive Maintenance Dmitrij Martynenko, MathWorks
17:30
Exhibition and Get-Together